# SDR TWAA9902603

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-32
- Aircraft serial: 49925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1308-1319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND INTERCOSTAL CORRODED BELOW LT FLOOR SUPPORT, BETWEEN STA 1308 AND 1319, LBL 16.  INSTALLED NEW INTERCOSTAL PER STANDARD PROCESSES MANAL 6-70-1, PAGE 3.
